Alert archive / Arizona / Red Flag Warnings in 2019
Red Flag Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 10, 2019, 3:02 AM MST for 6 counties in Arizona. It took effect at Apr 11, 2019, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2019, 3:02 AM MST (10:02 UTC)
- In effect from
- Apr 11, 2019, 11:00 AM MST
- Expired
- Apr 11, 2019, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 10.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4627 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864 WWUS85 KTWC 101002 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 302 AM MST Wed Apr 10 2019 AZZ151-152-110215- /O.UPG.KTWC.FW.A.0002.190411T1600Z-190412T0200Z/ /O.NEW.KTWC.FW.W.0002.190411T1800Z-190412T0200Z/ /O.CON.KTWC.FW.W.0001.190410T1600Z-190411T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 302 AM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 151 AND 152... The National Weather Service in Tucson has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MST Thursday. * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning from 9 AM to 7 PM MST Wednesday and Red Flag Warning Thursday morning through early Thursday evening. * 20-FOOT WINDS...Sustained 20-foot winds 25 to 40 mph with gusts to near 50 mph Wednesday and 15 to 25 mph with gusts to 35 mph Thursday. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 7 to 13 percent both Wednesday and Thursday. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-110200- /O.CON.KTWC.FW.W.0001.190410T1600Z-190411T0200Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC- 302 AM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 150... * AFFECTED AREA...Fire weather zone 150. * TIMING...9 AM to 7 PM MST. * 20-FOOT WINDS...Sustained 20-foot winds of 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 6 to 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning on Wednesday and the Fire Weather Watch on Thursday for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
6 follow-up statements
517 WWUS85 KTWC 101036 CCA RFWTWC URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Tucson AZ 336 AM MST Wed Apr 10 2019 AZZ151-152-110215- /O.UPG.KTWC.FW.A.0002.190411T1600Z-190412T0200Z/ /O.COR.KTWC.FW.W.0002.190411T1800Z-190412T0200Z/ /O.COR.KTWC.FW.W.0001.190410T1600Z-190411T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 336 AM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... The National Weather Service in Tucson has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MST Thursday. * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning from 9 AM to 7 PM MST Wednesday and Red Flag Warning Thursday morning through early Thursday evening. * 20-FOOT WINDS...Sustained 20-foot winds 25 to 40 mph with gusts to near 50 mph Wednesday and 15 to 25 mph with gusts to 35 mph Thursday. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 7 to 13 percent both Wednesday and Thursday. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-110200- /O.CON.KTWC.FW.W.0001.190410T1600Z-190411T0200Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC- 336 AM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 150... * AFFECTED AREA...Fire weather zone 150. * TIMING...9 AM to 7 PM MST. * 20-FOOT WINDS...Sustained 20-foot winds of 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 6 to 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning on Wednesday and the Fire Weather Watch on Thursday for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
932 WWUS85 KTWC 102051 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 151 PM MST Wed Apr 10 2019 AZZ151-152-110230- /O.CON.KTWC.FW.W.0001.000000T0000Z-190411T0200Z/ /O.CON.KTWC.FW.W.0002.190411T1800Z-190412T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 151 PM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 151 AND 152... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning through 7 PM MST this evening and a Red Flag Warning from 11 AM to 7 PM MST Thursday. * 20-FOOT WINDS...Sustained 20-foot winds 15 to 30 mph with gusts to 45 mph today and 15 to 25 mph with gusts to 35 mph Thursday. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 7 to 13 percent both today and Thursday. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-110200- /O.CON.KTWC.FW.W.0001.000000T0000Z-190411T0200Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC- 151 PM MST Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 150... * AFFECTED AREA...Fire weather zone 150. * TIMING...Through 7 PM MST this evening. * 20-FOOT WINDS...Sustained 20-foot winds of 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 6 to 13 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning on Wednesday and the Fire Weather Watch on Thursday for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
906 WWUS85 KTWC 110209 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 709 PM MST Wed Apr 10 2019 AZZ151-152-111200- /O.EXP.KTWC.FW.W.0001.000000T0000Z-190411T0200Z/ /O.CON.KTWC.FW.W.0002.190411T1800Z-190412T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 709 PM MST Wed Apr 10 2019 ...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 151 AND 152.... Though relative humidity remains critically low, 20-ft winds are generally diminishing below critical fire weather thresholds. Therefore, the Red Flag Warning was allowed to expire at 7 PM MST. ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning from 11 AM to 7 PM MST Thursday. * 20-FOOT WINDS...Sustained 20-foot winds 15 to 25 mph with gusts to 35 mph Thursday. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 7 to 13 percent Thursday. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ AZZ150-110315- /O.EXP.KTWC.FW.W.0001.000000T0000Z-190411T0200Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC- 709 PM MST Wed Apr 10 2019 ...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 150... Though relative humidity remains critically low, 20-ft winds are generally diminishing below critical fire weather thresholds. Therefore, the Red Flag Warning was allowed to expire at 7 PM MST. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
408 WWUS85 KTWC 111023 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 323 AM MST Thu Apr 11 2019 AZZ151-152-120000- /O.CON.KTWC.FW.W.0002.190411T1800Z-190412T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 323 AM MST Thu Apr 11 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning from 11 AM to 7 PM MST Today. * 20-FOOT WINDS...Sustained 20-foot winds 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum relative humidity values will range between 8 to 15 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
609 WWUS85 KTWC 112030 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 130 PM MST Thu Apr 11 2019 AZZ151-152-120200- /O.CON.KTWC.FW.W.0002.000000T0000Z-190412T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 130 PM MST Thu Apr 11 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... * AFFECTED AREA...Fire weather zones 151 and 152. * TIMING...Red Flag Warning through 7 PM MST thisd evening. * 20-FOOT WINDS...Sustained 20-foot winds 15 to 25 mph with guststo 35 mph. * RELATIVE HUMIDITY...Minimum relative humidity values will rangebetween 8 to 15 percent. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
578 WWUS85 KTWC 120155 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 655 PM MST Thu Apr 11 2019 AZZ151-152-120300- /O.EXP.KTWC.FW.W.0002.000000T0000Z-190412T0200Z/ Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- 655 PM MST Thu Apr 11 2019 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR STRONG AND GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 151 AND ALL OF FIRE WEATHER ZONE 152... 20-ft winds have diminished below critical fire weather thresholds. Thus the Red Flag Warning will be allowed to expire at 7 pm. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 9, 2:49 PM MST, 12 hours 13 minutes earlier.
Area forecast discussion, Apr 9, 2:49 PM MST, 12 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
249 PM MST Tue Apr 9 2019
.SYNOPSIS...Gusty winds will strengthen across the area tonight and
especially Wednesday. Patchy blowing dust should also occur
Wednesday along with much cooler temperatures. The next storm system
is expected to bring scattered valley rain and mountain snow showers
Friday into Saturday. Dry conditions with warmer temperatures early
next week.
&&
.DISCUSSION...Winds continued to increase in speed this afternoon in
advance of a strong storm system entering the western United States
today. Latest models remained on track with this system which was
slated to pass through the region late tonight and Wednesday. This
will be mainly a dry system for southern Arizona as the bulk of the
storm remains north of the area. That said, the main concerns will
be associated with strong and gusty winds late tonight and
Wednesday. Blowing dust in prone areas will also likely become an
issue tomorrow as well. Various wind related advisories and warnings
have been posted for late tonight and tomorrow. Please refer to the
WMO product header WWUS75 or AWIPS header NPWTWC for more details on
the wind event. Some strong and gusty winds will continue again on
Thursday across the eastern one-third of Arizona on the backside of
the storm system as in moves into the central Plains. Along with
the wind, temperatures will drop considerably tomorrow with a
possible freeze in the Sulphur Springs valley Wednesday
night/Thursday morning. The weather pattern will remain active as
another weather system will impact the area Friday into Saturday
with scattered showers expected. Storm total snow accumulations of
up 3 to 6 inches will be possible above 6500 feet. Thereafter, the
area will be in between systems until another one approaches the
region early next week.
&&
.AVIATION...Valid through 11/00Z.
Scattered clouds mainly above 20k ft MSL into Wednesday. Surface
wind swly/wly 12-25 kts with gusts of 25-40 kts into Wednesday
morning. The highest speeds will mainly occur east to southeast of
KTUS, and the timing of the highest speeds will be after 10/18Z.
Aviation discussion not updated for TAF amendments.
&&
.FIRE WEATHER...A Red Flag Warning is in effect from 9 am to 7 pm
MST Wednesday for Fire Weather Zones 150, 151, and 152. A Fire
Weather Watch remains in effect from Thursday morning through
Thursday evening for zones 151 and 152. Scattered to perhaps
numerous valley rain and mountain snow showers are expected late
Friday into Saturday. Dry conditions to return early next week.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 9 AM to 7 PM MST Wednesday for AZZ509>512.
Wind Advisory from 4 AM to 9 AM MST Wednesday for AZZ509>512.
Red Flag Warning from 9 AM to 7 PM MST Wednesday for AZZ150>152.
Fire Weather Watch from Thursday morning through Thursday
evening for AZZ151-152.
Wind Advisory from 4 AM to 7 PM MST Wednesday for AZZ507-508-513.
Wind Advisory from 9 AM to 7 PM MST Wednesday for AZZ503-504-506-
514.
Visit us on Facebook...Twitter...YouTube...and at weather.gov/TucsonNearby
Red Flag Warnings in Arizona, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.